# SDR UHLA2015013000107

- Difficulty date: January 30, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 32,939 hours, 31,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FLOORBEAM FLANGE ON THE LT SIDE ON THE CENTER OMEGA AT FRAME 23.  THE ANGLE WAS REPLACED IAW ETD 2015-145-012887.
